Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Is it fine for me to take robitussin for cold ? I'm 22 weeks pregnant sick with cold and green diarrhea

22 weeks pregnant sick with cold and i have green diarrhea hi im 22 weeks pregnant, im sick with a cold, i have green diarrhea and really bad gas. i take my prenatal s everyday and im taking robitussin for my cold. im just wondering if there could be anything wrong, or is this normal?
Asked On : Thu, 5 May 2011
Answers:  1 Views:  306
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
welcome to HealthcareMagic
Diarrhoea during pregnancy should be treated as soon as possible because it can cause pre-term labour and abortion can happen.The green diarrhoea is a sort of infection so please consult your Gynaecologist for examination and treatment.As for cold may be you can continue the same if you do not have fever.Also drink enough water to maintain hydration.
Answered: Thu, 5 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor